MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION HANCOCK II AORTIC BIOPROSTHETIC HEART VALVE; HEART-VALVE, NON-ALLOGRAFT TISSUE

MEDTRONIC HEART VALVES DIVISION HANCOCK II AORTIC BIOPROSTHETIC HEART VALVE; HEART-VALVE, NON-ALLOGRAFT TISSUE
Model Number T505C
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Aortic Regurgitation (1716)
Date of Event 10/03/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.A review of the device history record (dhr) was performed for this valve.This device was manufactured per approved and released manufacturing processes and met all applicable manufacturing specifications prior to release for distribution.
 
Event or Problem Description
Medtronic received information that 2 years 7 months post implant of this aortic bioprosthetic valve, the patient presented with aortic regurgitation.The patient underwent an aortic valve-in-valve replacement with a transcatheter valve.No additional adverse patient effects were reported.

Brand Name
HANCOCK II AORTIC BIOPROSTHETIC HEART VALVE
Common Device Name
HEART-VALVE, NON-ALLOGRAFT TISSUE
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
MDR Report Key6984593
Report Number2025587-2017-01943
Device Sequence Number1197359
Product Code LWR
UDI-Device Identifier00643169000377
UDI-Public00643169000377
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
P980043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/27/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/02/2017
Device Model NumberT505C
Device Catalogue NumberT505C227
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/03/2017
Initial Report FDA Received Date10/27/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age83 YR
Patient Weight77